Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Ostarine?

Answered by
Dr.
Dr. Shehzad Topiwala

Endocrinologist

Practicing since :2001

Answered : 1663 Questions

default
Posted on Thu, 29 Oct 2015 in Thyroid Problem and Hormonal Problems
Question: Hello,
I want to know how safe the sarms especially the named "Ostarine" , I read , it have less to no side effects compared to anabolic steroids . I'm looking for it to improve my physique legally without.
How it's should be taken as pill form (mgs.) ?
If any tests are needed before taking it , Please advice me .

Thank you !
doctor
Answered by Dr. Shehzad Topiwala 1 hour later
Brief Answer:
Unsafe

Detailed Answer:
I follow what you are saying. However I am sorry to inform you that SARMs and any other anabolic steroids are deemed unsafe and illegal.
SARMs and Anabolic steroids have dangerous physical, mental, and emotional side effects. These may be more dangerous in young adults because they can stop growth.
After stopping these drugs, people can feel severe depression and moodiness.
You can cause harm to your body that you cannot reverse. Instead, use healthy options such as good nutrition and exercise.

Now you can get checked for testosterone deficiency if there is a reason to suspect it. The best way to screen for this condition is to do a blood test early in the morning for Total Testosterone.

If it is low then further testing in addition to a thorough physical examination will be required. Then depending on the cause, treatment can be considered.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shehzad Topiwala 30 minutes later
Thank you for the answer.
I'm going to do a blood test and inform you about the results ,
About Exercise and nutrition only , They aren't really comparable to the results I'm looking forward , I'm not looking to get really big just like fitness models.
Can you please tell me Any REALLLY REALLY helpful suplements (besides protein supplements ot multivitamin , creatine ), that really help me get a good results while boosting natrually testosterone and hgh and elevating mood .

Thank yoy!

I forgot mention to search for me please if Ostarine is really safe as they claim or it's like the other SARMs.
doctor
Answered by Dr. Shehzad Topiwala 9 hours later
Brief Answer:
Follow up

Detailed Answer:
I have reviewed the Ostarine information and I am not convinced about the claims because the studies have not been published in authentic medical literature. If indeed they had reliable data, then it would reach endocrine professionals worldwide as a credible way to boost muscle growth.
I do understand your intent. Unfortunately we do not know of any medical supplement that will enhance muscle safely in a normal individual.
However, there are testosterone and growth hormone deficient persons who benefit from treatment with respective hormones.
Natural ways to boost testosterone so far include maintaining healthy body weight and eating healthy and exercising regularly.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shehzad Topiwala 41 hours later
Is there any really helpufull supplement or foods that help boosting(not just make the balance) HGH and testosterone or reducing estrogen .

Thank you
doctor
Answered by Dr. Shehzad Topiwala 12 hours later
Brief Answer:
Second follow up

Detailed Answer:
To my knowledge, there is no established supplement or food item that can significantly raise blood GH or testosterone levels, or reduce oestrogen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Lab Tests
Medical Topics ,  

Recent questions on  Severe depression

doctor1 MD

I am prescribed to 16mg of suboxone a day. I have been on suboxone currently for 3 months but I have been on it off and on since 2008. I was prescribed to clonazepam 1 mg twice a day since jan 17 2014. I take my meds as prescribed and let my family member hold my meds and they give them to me as needed so I don t take more then I should because I am an addict who truly wants help and know how easy it is to get addicted to clonazepam. my suboxen doc found out I am taking both and is threatening to take me off the suboxone because she said it will kill me to take both and I have been taking both daily since I was prescribed them and I am doing great. the clonazepam helps me with my seizures, severe anxiety, severe depression, ptsd, and bi-poloar. what do I need to do to get both my doctors on the same page and agree that is working for me and not cause any relapse or side affects?

doctor1 MD

I have been on methadone for approx. 5 years now at a dose of 30mg taken 4 times daily. This has not only stopped any unpleasant withdrawl symptoms but has also offered considerable relief in easing chronic pain from a severe back injury 11 years ago. For the first 3 years of taking the medication I found that while it was effective in these areas their was an exceptional side effect in that it absolutely obliterated any interest in sex or even the ability to physically have sex. Also I found that I had next to no energy, making many things I used to enjoy fall by the wayside which in turn led to severe depression. After extensive talks with my Doctor I was sent for blood analysis and it was found that my level of testosterone was so low it barely registered. I was then put on a 3 week cycle of injections of 2mls of Delatestryl and for the past several years I have been the person that I used to be (it gave me my life back). Know I have been given a new Doctor at the clinic I attend and he has informed me that he is only there to prescribe methadone and will not be responsible for any other prescriptions. I do not have a family doctor and our emerg has said that this falls outside their domain. The walk in clinic treats every individual that I know so badly that their is no doubt in my mind that they will refuse to continue this presciption. (to give you some perspective on our walk in clinic - I went their several mnths back with sever pneumonia and the Doctor looked at my chart once and told me that I would get know %$#&# narcotics from him and to leave immediately) Any suggestions on how to get across to my knew methadone Doctor (who has only been in prescribing methadone for 2 months) just how much this would severely negatively impact my life?

doctor1 MD

My father is having depression .from last two months he was not able to sleep property and very disturbed because of this problem.Then in last month,some personal issues happened in our home as we are living in a joint family.Although for us,the...

doctor1 MD

how can i help my grandson deal with the loss of his mom

doctor1 MD

I have PTSD and severe depression and 18 years ago my doctor used Elavil to help my antidepressant work. I kept saying the antidepressant wasn't working but he would just up the Elavil. 17years ago I overdosed on approx.60-70 Elavil and thank God...

doctor1 MD

2 months ago I had diarrhea, colic and fever. I went to an internist and he gave me ciprofloxacine and metronidazole. The condition subsided after 6 days and I stopped my medication at that time. 3 weeks later, I had the same condition then I visited my doctor he asked for Weidal test, CBC & serum amylase. all results were normal and he prescribed me ciprofloxacine, metronidazole and motilium. After 2 weeks on treatment the diarrhoea and colick disappeared yet I still have rmucus and blood in stool with dyspepsia. All my fears are from malignancy. kindly note that I have severe depression started 4 months ago and instills.

doctor1 MD

Hi Doctor, I have recently been experiencing a few major symptoms of hypothyroidism. Severe depression and fatigue, even if I sleep 9 or 10 hours, very heavy and long periods (my last one was 8 days the one before that was 14 days). I also am very sensitive to the cold- my fingers go completely white and my lips go blue and I get very very cold. My grandmother has very severe hypothyroidism and had to take the 400mg medication when she first went on it. I want to get my thyroid checked as these symptoms are causing real problems for me. The only thing is that I am on the Birth control pill and the symptoms seem much better on the week I have my period (and am taking inactive pills), I am much more clearheaded and feel much less depressed and exhausted. Does this mean it is not a problem with my thyroid? Should I still get it checked? I am struggling because I am overseas in France and so it is difficult to see a doctor because I do not speak French yet. Hope you can help me.